# SDR SIMA200917303

- Difficulty date: June 16, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N716AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145264
- Aircraft time: 20,720 hours, 18,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV A PREVIOUS REPAIR ON THE LEFT OMEGA BEAM AT FRAME 20 WAS FOUND TO BE CORRODED. C/A-REMOVED THE PREVIOUS REPAIR. FABRICATED A 18.1" X 2.0" DOUBLER FROM EPNEM53EP54701, A 12.0" X 1.3" FILLER EPMEM53EP54703, A 6.5" X 1.15" PLATE USING AL2024T3 0.125", AND TWO SHIMS USING AL2024T3 0.090" ONE 4.35" X 1.1" AND THE OTHER 4.75" X 1.1". PREPPED, ALODINED, PRIMED AND INSTALLED REPAIR PIECES IAW EMB SRM 53-00-10. AIRCRAFT RETURNED TO SERVICE
